MathSciNet Relay Station
MathSciNet bibliographic data
MR1430747 58F05 (34C37 70H05)
Gelfreich, V. G. Reference systems for splittings of separatrices. Nonlinearity 10 (1997), no. 1, 175–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement